MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PISTON TYPE IRRIGATION SYRINGE 70ML WITH LUER TIP ADAPTER, PLASTIC, STERILE; PISTON SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 PISTON TYPE IRRIGATION SYRINGE 70ML WITH LUER TIP ADAPTER, PLASTIC, STERILE; PISTON SYRINGE
Catalog Number 0038470
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that piston syringes were not maintaining their suction during usage, and the liquid was pouring back out.The complainant noted "you have to put your thumb in the ring and keep the tip of the syringe upward after the solution has been drawn in order that the liquid could stay in the syringe.That¿s too much maintenance." the complainant further went on to say that the devices were used correctly.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this event is not reportable and has therefore been downgraded.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
PISTON TYPE IRRIGATION SYRINGE 70ML WITH LUER TIP ADAPTER, PLASTIC, STERILE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9787963
Report Number1018233-2020-01539
Device Sequence Number16960847
Product Code KYZ
UDI-Device Identifier00801741049323
UDI-Public(01)00801741049323
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue Number0038470
Device Lot NumberNGDX4492
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/12/2020
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1